RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 410–415 (Mi tvp4629)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications
Workshop in memoriam of Yu. V. Prokhorov

Tauberian theorem for generating functions of multiple series

A. L. Yakymiv

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00318-a


DOI: https://doi.org/10.4213/tvp4629

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 343–347

Bibliographic databases:

Received: 02.02.2015

Citation: A. L. Yakymiv, “Tauberian theorem for generating functions of multiple series”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 410–415; Theory Probab. Appl., 60:2 (2016), 343–347

Citation in format AMSBIB
\Bibitem{Yak15}
\by A.~L.~Yakymiv
\paper Tauberian theorem for generating functions of multiple series
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 410--415
\mathnet{http://mi.mathnet.ru/tvp4629}
\crossref{https://doi.org/10.4213/tvp4629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568785}
\zmath{https://zbmath.org/?q=an:1347.40004}
\elib{http://elibrary.ru/item.asp?id=24073905}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 343--347
\crossref{https://doi.org/10.1137/S0040585X97T987703}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700015}
\elib{http://elibrary.ru/item.asp?id=27108584}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973454879}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4629
  • https://doi.org/10.4213/tvp4629
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Yakymiv, “O raspredelenii tipa kratnogo stepennogo ryada, pravilno menyayuschegosya v granichnoi tochke”, Diskret. matem., 30:3 (2018), 141–158  mathnet  crossref  elib
    2. A. L. Yakymiv, “On the order of random permutation with cycle weights”, Theory Probab. Appl., 63:2 (2018), 209–226  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:248
    Full text:53
    References:35
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019